# SDR DL72S981941

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 651592367
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 400 FRAME CLIP BETWEEN STR 17 AND 18 WAS FOUND CRACKED.  REPAIRED PER ER/A 332224-14 REV A.
